# SDR CALA0700442

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 37,440 hours, 19,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69489856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN ATTACHMENT CLIP AT STA 360, S11L.  A REPAIR WAS INSTALLED IAW ECRA 5311-01352.
